# SDR CA131112012

- Difficulty date: October 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,214 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 14924HTH
- Condition: Intermittent
- Location: Engine
- Part time: 575 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER FOUND TO BE INTERMITTENT.  STARTER REPLACED.
